RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 6, Pages 161–167 (Mi aa227)  

An embedding problem for number fields with a noncommutative kernel of order $p^4$

V. V. Ishkhanov, B. B. Lur'e

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (455 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:6, 1317–1323

Bibliographic databases:

Received: 05.06.1990

Citation: V. V. Ishkhanov, B. B. Lur'e, “An embedding problem for number fields with a noncommutative kernel of order $p^4$”, Algebra i Analiz, 2:6 (1990), 161–167; Leningrad Math. J., 2:6 (1991), 1317–1323

Citation in format AMSBIB
\Bibitem{IshLur90}
\by V.~V.~Ishkhanov, B.~B.~Lur'e
\paper An embedding problem for number fields with a~noncommutative kernel of order $p^4$
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 6
\pages 161--167
\mathnet{http://mi.mathnet.ru/aa227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092532}
\zmath{https://zbmath.org/?q=an:0743.12006|0727.12008}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 6
\pages 1317--1323


Linking options:
  • http://mi.mathnet.ru/eng/aa227
  • http://mi.mathnet.ru/eng/aa/v2/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:152
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019